# SDR AALA202005189008

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 7,779 hours, 834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20044349
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CLASS 31, WELS REMOTE CONTROL BATTERY IS DEGRADED PER CARD 2803. REPLACED WELS BATTERY AT WBU 31.
